RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1957, Volume 12, Issue 6(78), Pages 9–46 (Mi umn7725)  

This article is cited in 2 scientific papers (total in 6 papers)

The Moscow mathematical society

P. S. Aleksandrov, O. N. Golovin


Full text: PDF file (4954 kB)

Bibliographic databases:

Citation: P. S. Aleksandrov, O. N. Golovin, “The Moscow mathematical society”, Uspekhi Mat. Nauk, 12:6(78) (1957), 9–46

Citation in format AMSBIB
\Bibitem{AleGol57}
\by P.~S.~Aleksandrov, O.~N.~Golovin
\paper The Moscow mathematical society
\jour Uspekhi Mat. Nauk
\yr 1957
\vol 12
\issue 6(78)
\pages 9--46
\mathnet{http://mi.mathnet.ru/umn7725}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=91900}
\zmath{https://zbmath.org/?q=an:0079.00405}


Linking options:
  • http://mi.mathnet.ru/eng/umn7725
  • http://mi.mathnet.ru/eng/umn/v12/i6/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Lyusternik, “The early years of the Moscow mathematical school”, Russian Math. Surveys, 22:2 (1967), 171–211  mathnet  crossref  mathscinet  zmath
    2. L. A. Lyusternik, “The early years of the Moscow mathematics school”, Russian Math. Surveys, 22:4 (1967), 55–91  mathnet  crossref  mathscinet  zmath
    3. A. F. Lapko, L. A. Lyusternik, “From the history of Soviet mathematics”, Russian Math. Surveys, 22:6 (1967), 11–138  mathnet  crossref  mathscinet  zmath
    4. P. S. Aleksandrov, L. A. Kaluzhnin, A. I. Kostrikin, A. L. Shmel'kin, “Oleg Nikolaevich Golovin (on his sixtieth birthday)”, Russian Math. Surveys, 31:4 (1976), 221–225  mathnet  crossref  mathscinet  zmath
    5. S. S. Demidov, V. M. Tikhomirov, T. A. Tokareva, “The Moscow Mathematical Society in the development of mathematics in Russia (on its 150th anniversary)”, Russian Math. Surveys, 70:1 (2015), 179–195  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. S. S. Demidov, V. M. Tikhomirov, T. A. Tokareva, “The Moscow Mathematical Society and the development of mathematics in Russia (on the 150th anniversary of the Society's creation)”, Trans. Moscow Math. Soc., 77 (2016), 127–148  mathnet  crossref  elib
  • Успехи математических наук
    Number of views:
    This page:326
    Full text:183
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020